# SDR 2001UALA02355

- Difficulty date: November 30, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 17,875 hours, 5,863 cycles
- Engine: Iae V2527A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122010
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CENTRALIZED AIRCRAFT MONITORING (ECAM) - GREEN HYDRAULIC SYSTEM RESERVOIR OVERHEAT.  FOUND GREEN HYDRAULIC SYSTEM PRESSURE INDICATING 2000 PSI WITH GEAR DOORS UP.  DISCOVERED THAT BY OPENING THE RIGHT HAND MAIN LANDING GEAR DOOR, PRESS RETURNS TO 3000 PSI AS NORMAL.  RIGHT HAND DOOR OPENING BYPASS VALVE AND ACTUATOR ARE WARM TO TOUCH.  LEFT HAND SIDE COLD TO TOUCH IN COMPARISON.  SUSPECT DOOR ACTUATOR HAS INTERNAL LEAKAGE.  REPLACED RIGHT HAND MAIN LANDING GEAR DOOR RETRACTION ACTUATOR.
